# SDR JR2R2011122800679

- Difficulty date: December 28, 2011
- Submitted: December 28, 2011
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Lug
- Part number: 521005
- Part serial: SPP0015
- Condition: Damaged
- Location: Nlg Torque Link
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LOWER TORQUE LINK ATTACHMENT LUGS DAMMAGED FROM ROTATING BUSHINGS.   REMOVED DAMAGE AND REBUSHED LUGS IAW RO CRJ9-32-0099.
